American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harri Haanpää and Patric R. J. Östergård. Counting Hamiltonian cycles in bipartite graphs. Math. Comp. 83 (2014) 979-995.
Abstract, references, and article information   
View Article: PDF

[2] E. Seah and D. R. Stinson. On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups . Math. Comp. 50 (1988) 607-618. MR 929557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1